# SDR FDEA201606242134

- Difficulty date: June 24, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N782FD
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 71,362 hours, 26,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103069
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, STA 1480, STR 27R-26R, FRAME WEB CORROSION FOUND AFTER ATTACHED ANGLE REMOVED.
